MathSciNet Relay Station
MathSciNet bibliographic data
MR419759 (54 #7777) 30A66
Baker, I. N. An entire function which has wandering domains. J. Austral. Math. Soc. Ser. A 22 (1976), no. 2, 173–176.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement